# SDR IXXA07SMN040S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: 5751185506
- Condition: Cracked
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A CRACKED OUTBOARD FLAP HINGE SUPPORT FITTING ON THE RIGHT WING AT STATION XF213.000.  REMOVED CRACKED FITTING. CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8, SRM 51-3-1, DC8 SRM 51-1-21,DC8 SRM 51-3-0 AND DC8 SRM 51-1-8B.
